# SDR ASAA2016021115481

- Difficulty date: February 11, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,387 hours, 10,203 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006964
- Condition: Failed
- Location: Nr 1
- Part time: 22,132 hours, 6,685 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 IDG HAS HISTORY OF FREQUENT OIL SERVICING.  ACFT GROUNDED. ACCOMPLISHED NR 1 IDG OIL STATIC LEAK CHECK IAW AMM 24-11-00-700-801, STEPS 4F, 1A THRU L, NO LEAKS NOTED. PRESSURE REMAINED STABLE FOR 5 MINUTES.  R & R NR 1 ENGINE IDG REF AMM 24-11-11.
